Welcome, Guest. Please login or register.
June 19, 2019, 07:28:18 am

Login with username, password and session length


Members
Stats
  • Total Posts: 745444
  • Total Topics: 62310
  • Online Today: 330
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 2
Guests: 294
Total: 296

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Biktarvy and insomnia?  (Read 1135 times)

0 Members and 1 Guest are viewing this topic.

Offline marky

  • Member
  • Posts: 24
Biktarvy and insomnia?
« on: January 07, 2019, 03:06:57 pm »
Anyone on Biktarvy have any issues with insomnia?  I was on Triumeq but had issues with insomnia.  Switched back to my old meds .... now am considering Biktarvy.   

Offline gorka

  • Member
  • Posts: 77
Re: Biktarvy and insomnia?
« Reply #1 on: January 10, 2019, 12:43:45 am »
I am on biktarvy. wkae up every morning at 2 and cant sleep again.  I started smoking weed and that helps.  I fall asleep as soon as I have one puff from oil cathridge. before that I would stay up till 6 or so and by then it would be time to go to work so I felt exhausted

Offline Mightysure

  • Member
  • Posts: 415
Re: Biktarvy and insomnia?
« Reply #2 on: January 14, 2019, 12:06:41 pm »
Before this clinical trial, I experienced bad insomnia with tenofovir and emtricitabine. Did two sleep studies and they couldn't figure it out.  Wasn't until May of last year when I was on a regimine without either of those and my sleep drastically improved. 

Offline opus5151

  • New Member
  • Posts: 2
Re: Biktarvy and insomnia?
« Reply #3 on: January 21, 2019, 03:14:04 am »
so strange, i just went from 10 years of atripla straight to biktarvy, my joints ache, hand tingles, shoulder hurts and now i'm nausea and cannot sleep...anyone else have this?

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 12,292
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Biktarvy and insomnia?
« Reply #4 on: January 21, 2019, 03:24:50 am »
@opus5151

Welcome to the forum, sorry to hear about the suspected Biktarvy problems you are experiencing. Have you spoken to your ID doctor about this? If it does not settle and bothers you than perhaps a switch to something more suited might be in order.

As you are new to the forum its customary to have an introduction thread of your own at first, so when you are next on the forum if you could open a new topic in the "Living with HIV" section as an introduction thread and introduce yourself to the other forum members, it would be appreciated. Thanks.

Jim.
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline BlueMoon

  • Member
  • Posts: 669
  • Calling from the Fun House
Re: Biktarvy and insomnia?
« Reply #5 on: March 18, 2019, 09:48:38 pm »
I have been taking Biktarvy for two months after many years on a similar regimen of Truvada and Isentress and so far have noticed no side effects.  I sleep well and feel good.
It's a complex world

Online harleymc

  • Member
  • Posts: 1,175
Re: Biktarvy and insomnia?
« Reply #6 on: March 21, 2019, 07:41:47 pm »
I've been on Biktarvy a few weeks and been waking up after dreams, but it mainly seems to be thoughts about my forthcoming wedding.

I practice 5 minutes or so of mindfulness and back off to sleep.

Offline bufguy

  • Member
  • Posts: 209
Re: Biktarvy and insomnia?
« Reply #7 on: March 26, 2019, 09:14:10 am »
I was on Atripla for 10 years with good success. Im 58 and as I got older my sleep patterns did change. I would wake up more frequently, but fall back asleep...generally more fitful nights. Pretty vivid dreams too.
I switched to Biktarvy in January thinking my sleep might improve....Hasn't at all...and still vivid dreams. I think it has to do more with age than anything else.
5/29/08 confirmed HIV+
6/23/08 Vl 47500  CD4 511/29% CD8 .60
start atripla
8/1/08 Vl 130  CD4 667/31% CD8 .70
9/18/08 Vl un  CD4 not tested
12/19/08 Vl un CD4 723/32% CD8 .80
4/3/09 Vl un CD4 615/36% CD8  .98
8/7/09 vl un CD4 689/35% CD8 .9
12/11/09 vl un CD4 712/38% CD8 .89
4/9/10 vl un CD4 796/39% CD8 1.0
8/20/10 vl un CD4 787/38% CD8 1.0
4/6/10 vl un CD4 865/35% CD8 .9
8/16/10 vl un CD4 924/37% CD8 1.0
12/23/10 vl un CD4 1006/35% CD8 .9
5/2/10 vl un CD4 1040/39% CD8 .9
8/7/13 vl un CD4 840/39% CD8 .
11/29/18 vl un CD4 1080/39% CD8  .86

Offline mikejh

  • Member
  • Posts: 39
Re: Biktarvy and insomnia?
« Reply #8 on: April 30, 2019, 10:39:46 pm »
I took Atripla for 12 years then I was put on blood thinners and had to stop Atripla since it interacted with the Xeralto was put on Genvoya and had very bad headache and stomach problems so I was switched to Triumeq. I took Triumeq for over a year but had a lot of problems like extreme tiredness, muscle ace, loosed muscle mass in arms and trouble sleeping at night. Now taking Biktarvy and the only problem I have is dry eyes when I wake up in the morning, I have problem see the time on my VCR due to the dry eyes. Will see my eye doctor next week to see if itís something else then the Biktarvy. Otherwise I love this drug, all my previous side effects are gone.
CD4   %
22 Sep 06   37     5  Started Atripla
5   Oct 06   82     9
1   Dec 06  258   13
25 Jan  07  263   14
1   May 07  403   18
6   Aug 07  438   22
7   Nov 07  417   19
30 jan   08  310   19
7   May  08  285   20
6   Aug  08  472   27
12  Nov 08  444   26
11  Feb  09 335    19
10  May  09  460  25
Jan 10 575 u/d
Feb 11 590 u/d
June 12 625 u/d
2013 646  u/d
2014 580 u/d
2015 590 u/d
2016 635 u/d
2017 620 u/d change to Genuvia
Jan 2018 580 u/d changed Triumeq
Feb 2019 620 u/d
March 2019 change

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.